# SDR J7SA2022103100337

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N457FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4154
- Aircraft time: 6,338 hours, 3,317 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wedge
- Condition: Corroded
- Location: Wings
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION ON LEFT AND RIGHT WING WEDGE PANEL IB TRAILING EDGE BOX PANEL INTERFACE. REPLACED RH WING TAPERED WEDGE FITTING. REPLACED LH WING TAPERED WEDGE FITTING. WORK COMPLETED IAW G450 SRM 51-41-00.
